- 4 replies
- 122 views
- 4 followings
Heart Failure Drugs
Wife currently going through an upper resp. thing. Lost her voice, coughing, sneezing, etc. Couple days ago, I had an intense bigeminy PVC event. I stopped using metoprolol and began carvedilol - cardiologist OK'd the move. The next day, the sneezing, running nose and coughing began with me. Doesn't matter if I'm standing, lying down, or any other body position. No phlegm to cough up - just a feeling it's there. I did the drug move to lessen any more chances of a bigeminy event (bigeminy PVC's: normal hearbeat followed by a quick weak beat followed by a normal beat followed by a quick weak beat - and on and on). So, was the metoprolol doing more good than bad for me? The coughing, runny nose didn't show up until the first day I used carvedilol. Or have I just caught the upper Resp. bug my wife has?
hammerdown, January 11, 2019 5:38pm EST
Oh, Yeah! Bigeminy has returned. Looks like drugs arn't the answer!
DolphinWrite, January 13, 2019 7:43pm EST
Hearing you. Hope the best. One thing I know is this is a process. Hang in there, thanking God for all the good. He''s watching over you.
AmbassadorDN, January 14, 2019 5:54pm EST
With the flu and cold season underway, your symptoms certainly could be either. However, have you spoken with your cardiologist? I'd advise you to call your doctor and explain your symptoms to try to find out if it's the medication that is the culprit, or if you do have some sort of bug. I know there are certain drugs to treat colds/flu that I must avoid as a heart patient myself. See what your cardio says, and keep us posted!
JamesPL, January 14, 2019 7:02pm EST
I agree with Debra. Check with the doc to make sure you know for sure. That said, half my office is sick including myself who got it from my wife who got it from my granddaughter. So yeah, it's going around.